Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Suffered From Any Type Of Numbness In Your Hands, Feets, Legs Or Hands?

Has Anyone Suffered From Any Type Of Numbness In Your Hands, Feets, Legs Or Hands?

My left foot and leg have been numb since last Monday. Now my fingers on my left hand are numb and my right foot and leg are beginning to feel the same way. I had a cortisone shot like 2 weeks ago because I had been suffering so bad. It took about a week for me to feel better then this numbness kicked in. I'm not sure if there's any correlation between the two or not. I called and left a message for my Rheumatologist on Friday...their office was closed. They called me back saying to reach out to… read more

A myRAteam Member said:

Dear Cheri, Well, this is not fun. Anhd over a holiday weekend. Doctors do not, in general like to deal with these type of symptoms which could be due to many different causes, so they like to pass it along to other doctors like a hot potato. But, I believe that RA can cause this. I have been asked this question many times: DO you have any numbness or tingling"? It makes sense that inflammation can irritate nerves and cause them to tingle or go numb. SO, basically, with a chronic health condition, you must develop a sense of authority about your self knowlege of your symptoms and if a doctor blows you off or is not helpful, say. "thank you, I will find someone who can help me. It seems that you are not that person. ' And leave. It is not personal. Some people are just not that talented. Keep looking. Never give up. Ann

posted 5 months ago
A myRAteam Member said:

Yes, I drop everything and have no strength in my hands. My ledg and feet feel like someone is poking me with tiny needles.

posted 4 months ago
A myRAteam Member said:

ME ALSO!!!

posted 3 months ago
A myRAteam Member said:

Sorry to hear about the numbness you are experiencing!
I agree with @A myRAteam Member, and have had issues with this myself. Please make sure to question your rheumatologist about any medications that you are taking. One of the meds I was on (leflunomide/Arava), contributed to horrible neuropathy in my hands and feet. I hope you find answers!

posted 5 months ago
A myRAteam Member said:

Ask if taking niacin , thiamine and or other B vitamins can help. Perhaps vit. B12. Some drugs deplete the body of the B vitamins which are essential for good nerve function. We have a local health food store which is run by licensed phamacists, so I often go there and ask questions, and then of course by my products from them and not Amazon. Doctors are not trained in nutrition usually, they have so many other things to learn. Finding a dietitian who knows about it would require a search. best chance is to find a naturopath. Their training is similar to an MD. Homeopaths training is less comprehensive and structured. Here in NH, some insurances cover naturopaths. Not true for all states. I am going to go to a Naturopath who is also an MD and trained in the Eastern medical arts and accupuncture.

posted 5 months ago
Already a Member? Log in
myRAteam My rheumatoid arthritis Team

Want to stay up to date on the latest news and articles about RA?